# SDR 2008UALA00830

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-PIT FLOORBOARD AND SKID PLATES FOUND  WITH SEVERAL AREAS ON THE FLOOR SUPPORT WITH CORRISION.  ACCOMPLISHED MAJOR REPAIR AT ORD.
